# SDR AALA201807062011

- Difficulty date: July 1, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 6,960 hours, 2,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: FE240221001
- Condition: Damaged
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE FOUND TO HAVE LOW PRESSURE.  REPLACED PERCUSSION MECHANISM SEALS IAW AMM 52-22-00.
